# SDR AMWA88439BC

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 26,869 hours, 37,715 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 083235
- Condition: Failed
- Location: Master
- Part time: 1,967 hours, 3,055 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE BATTERY CHARGE ANNUNCIATOR ILLUMINATED THEN WENT OUT. MAINTENANCE REMOVED AND REPLACED BATTERY AND CLEARED DISCREPANCY.
